# SDR TRAX200701452

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE (ON WING) OF FWD PANEL 622CT CORRODED.   10-11-07   RT WING FLANGE, 622 CT AREA, CORROSION REMOVED IAW SRM 57-14-12 FIG 401.  FLANGE WITHIN LIMITS (MATERIAL REMAINING 0.746") IAW SRM 57-14-12 FIG 301,  HFEC PERFORMED IAW NTM, NO CRACKS FOUND. REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW S.P. 663 AND FAR 43, APPENDIX A. REPAIR ACCOMPLISHED IAW SRM 57-14-12 FIG 401.  MATERIAL THICKNESS: 0.782   MATERIAL REMOVED: 0.036   WITHIN LIMITS AS PER SRM: 57-14-12 FIG 301.
